MathSciNet Relay Station
MathSciNet bibliographic data
MR866527 (88a:53031) 53C20
Galloway, Gregory J. A generalization of the Cheeger-Gromoll splitting theorem. Arch. Math. (Basel) 47 (1986), no. 4, 372–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement